BibTeX record journals/ijcm/ObaidatEM14

download as .bib file

@article{DBLP:journals/ijcm/ObaidatEM14,
  author    = {Saleem A. Obaidat and
               M. R. Abo Elrish and
               Said Mesloub},
  title     = {A numerical solution of two-dimensional fox-rabies dynamics of advection
               type},
  journal   = {Int. J. Comput. Math.},
  volume    = {91},
  number    = {7},
  pages     = {1480--1496},
  year      = {2014},
  url       = {https://doi.org/10.1080/00207160.2013.844339},
  doi       = {10.1080/00207160.2013.844339},
  timestamp = {Sun, 28 May 2017 13:17:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/ObaidatEM14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics